Surjectivity of partial differential operators on ultradistributions of Beurling type in two dimensions

Tom 201 / 2010

Thomas Kalmes Studia Mathematica 201 (2010), 87-102 MSC: Primary 35E10, 46F05, 46F10; Secondary 46E10. DOI: 10.4064/sm201-1-7

Streszczenie

We show that if ${\mit\Omega}$ is an open subset of $\mathbb R^2$, then the surjectivity of a partial differential operator $P(D)$ on the space of ultradistributions $\mathscr{D}'_{(\omega)}({\mit\Omega})$ of Beurling type is equivalent to the surjectivity of $P(D)$ on $C^\infty({\mit\Omega})$.

Autorzy

  • Thomas KalmesUniversität Trier, Mathematik
    54286 Trier, Germany
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek